# SDR REXA2024110101349

- Difficulty date: October 7, 2023
- Submitted: November 1, 2024
- Operation: Air carrier
- Aircraft: N655CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10134
- Aircraft time: 41,394 hours, 31,790 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Post
- Part number: CC670341421
- Condition: Corroded
- Location: Cockpit Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH FS280.00 COCKPIT DOOR POST CORRODED AT LBL11.128, WL 72.50. LH FS280.00 COCKPIT DOOR POST CORRODED AT LBL11.128, WL 72.50. REPAIRED COCKPIT DOOR POST IAW CRJ-700 SRM IAW CRJ-700 SRM 53-11-10-201-006-A01.
